Hello me again im now 1 stone lighter :).Still in lot pain getting so stiff cant even put on r take off my own socks :(.My 3rd year check got the all clear yippy.The mole there happy all ok.Now onto esa benfits will now stop for me on 30th april as noone now can have it longer than 1 year:( and they count from befor this date its from when you first got it.I find this very unfare and cancer and its side effects or not understood.And the cheaters have spoiled it for the real cases. 😞 x
Keep up the good work , slow but sure eh? Can they change your medication if the pain is a SE? My weight loss has come to a stop but my aim is to get back on the diet. x
still hurting my bones hurt like im in deep freezer.My skin hurts and now my teeth are breaking away. 😞 Have my 3rd year check next month hoping all be ok and a mole on my upper chest has scapped now need go doc. Im still going w/w weights is coming off slow. im now week 6 & 12lb lighter x
Hi Marli.I was already hurting when i had to go on to Exemestane.And now just feel like 85 year old moved into my body :(. Im hoping by losing 5 stone may be i wont hurt so bad.I do have osteoarthritis in my whole spine and shoulders plus s shape spine on the joys 😞 x
Well done Jane. I'm seeing an orthopedic surgeon for what I thought was moderate arthritis that got worse after I started Tamoxifen and he keeps telling me to loose some weight. I start Femara next week and am not looking forward to the predicted joint pain but wonder if I will notice with all the discomfort I already have. Keep up the good work at WW.
3rd week at w/w lost 10lb in all :).About another 60lb to go be good lol.Still hurting like i have the flu and so tired. x
Thanks for replys a&a 🙂 I have just joint w/w may be get bit weight of me see if this help my joints.:) x
I used to have painful joints and bones with Aromasin and was really stiff - especially in the morning. My finger joints were swollen too and there were some rings I couldn't get on. But then I noticed a gradual improvement, my fingers returned to their normal size and now most of the aches and pains have gone. Try to stay on the pills if you can - Aromasin is a very good medication.
hi, i feel for you and fully understand, i was on Tamox for 2 1/2 years and now on aromasin for the remainder of my 5 years, when i first swapped everything happened, the aches in my bones were awful, i needed a month of work to adjust. now 21 months on my bones still ache and i get very stiff, i dont sleep well, put on weight and i get very tired, i have now managed to reduce from full time to part time ( but that is a story in its self i work 12 shifts in the medical field) BUT in all this i have stuck with this medication as the reviews are so positive, and also i have become used to all its little quirks and i do not let them interfere with my life now at all.
Think i may have to come of these i feel like my bones joints are 85 years old. my life is being affected in pain anf the stiffness is bad walking up stairs i want to cry. 😞
I had terrible aches in joints and migraine headaches on Exemestane so was changed back to Tamoxifen - do give it a good try first though as it is meant to reduce risk of reoccurence.
The side effects are making my joints so stiff and painfull.Getting up and walking getting worse.Not sure if i can change to something better? Jane 😞
Sandytoes. Thanks for reply still think my gp should get them in for me.But yes pm me details cheers. Jane
Hello Not sure where to get help.I been on tamoxifen for 2 years.Now been changed to Exemestane my gp has own pharmacy. But he refused to get them in for me saying they cost to much.I have to now go 24 miles round to get them.I drive thank god but is he right or should i make a stand on this. jane x